Title: Local solutions to high frequency 2D scattering problems
Authors: Asheim, Andreas ×
Huybrechs, Daan #
Issue Date: Jul-2010
Publisher: Academic Press
Series Title: Journal of Computational Physics vol:229 issue:14 pages:5357-5372
ISSN: 0021-9991
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science